On the Complete Elliptic Integrals and Babylonian Identity X: Other Approximation for the Complete Elliptic Integral of the Second Kind

Hits: 1383
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
Complete Elliptic Integrals, Babylonian Identity X, Approximation, Bessel Functions
Authors:
Edigles Guedes; Prof. Dr. K. Raja Rama Gandhi
Journal:
IJSIM
Volume:
2
Number:
2
Pages:
226-228
Month:
March
Abstract:
Using the Theorem 3 of previous paper, we evaluate the complete elliptic integral of the second kind in an approximately equal analytical closed form, by means of Bessel functions.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=